# SDR UPS00832175

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123,  AFT CARGO BAY FS 1020.  CORROSION ON LOWER SURFACE OF UPPER FRAME FLANGE FROM LONGERON 36 - 35 LT.     REMOVED CORROSION,  FOUND TO BE BEYOND LIMITS IAW DC8 SRM 53-2-0. RMVD FRAME CAP FOR FOM, REMOVED DAMAGE IAW DWG  DC8 53-0229.  FABED REPAIR ANGLE & FILLERS IAW DWG DC8 53-0229.  REMOVED CORROSION FROM FRAME CAP.  FOUND TO BE  BEYOND LIMITS IAW DC8 SRM 5 1-2-0, DRILLED NEW FRAME CAP PN 5764343-505 & INSTALLED IAW DC8 SRM  51-1-20, 51-1-24 & DWG DC8 53-0229.
